# SDR DALA2023092807978

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,094 hours, 30,722 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 CORROSION INTERCONNECTING STRUT IB FLAP ON RH WING. CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT IB FLAP ON RH WING AS PER AMDS CARD 2750-1010-RT AND AMDS CARD 2750-6010-RT. (2989867)
